# SDR REXA2017110501157

- Difficulty date: November 5, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 23,311 hours, 16,322 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MX NOTED DURING WAKE-UP CHECKLIST THE FIRST OFFICER`S FLASHLIGHT BATTERY DISCHARGED.   REMOVED AND REPLACED THE FLASHLIGHT BATTERY IAW AMM 25-61-02. OPS TESTED GOOD IAW AMM 25-61-00.
